# SDR UALA2011111806338

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 86,101 hours, 10,451 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND STANDING RESIDUAL FUEL IN PAN BELOW HORIZONTAL STAB.  LOCATED FUEL LEAKING FROM RIGHT AFT LOWER SECTION OF TANK AT THE CORNER SEAM.  RESEALED HST FUEL LEAK AREA.  SEALANT APPLIED AT 1700, HST CAN BE FUELED AND LEAK CHECKED AT 0500 11-19-11.  LEAK CHECKED OKAY.
